# SDR FDEA201410083008

- Difficulty date: October 8, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 90,620 hours, 38,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: APB70901
- Condition: Corroded
- Location: Bs 1361
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF CENTER WING TANK, TOP SURFACE SUPPORT FITTING FOUND CORRODED BS 1361 X = 31.  SUPPORT FITTING REMOVED AND REPLACED IAW SRM 51-33-01 VOLUME II.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
